MAUDE Adverse Event Report: LUMENIS LTD LUMENIS MOSES 550 D\F\L; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS MOSES 550 D\F\L; POWERED LASER SURGICAL INSTRUMENT
Model Number 1912-10
Medical Device Problem Codes Break (1069); Nonstandard Device (1420); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a holmium laser enucleation of the prostate (holep) procedure to treat an enlarged prostate, 3 fibers exhibited an audible clicking noise originating from the working end of the fiber tip when the console's pedal was being pressed.2 joules and 50 hertz had been used during procedure, and the energy was not being emitted properly.The sheath that surrounded the fibers was coming apart.The working tips of the fibers were asymmetrical and broken.However, no fiber fragments were seen inside the patient.All 3 fibers and the console were replaced, and the procedure was completed.There were no injuries to the operator or patient; there were no patient complications.Fiber 2 of 3.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The fiber was not available for analysis; therefore, no physical analysis of the product could be performed.The allegations of "fiber break", "fiber peeled", and "fiber operates differently than expected" cannot be confirmed.A media review was completed and did not provide clear evidence or showed a fiber tip/cap break nor peeling on the fiber.A labeling review was completed, and the instructions for use (ifu) states, "warning - a damaged fiber may cause accidental laser exposure or injury to the treatment room personnel or patient, and/or fire in the treatment room." and "inspect the fiber for kinks, punctures, fractures, or other damage.If the fiber appeared damaged, do not use the fiber; return it to the supplier for replacement." a risk review was completed and confirmed that the reported issues in the complaint were defined in the risk documentation.The device history record (dhr) was reviewed and did not identify evidence of deviations or non-conformances in the manufacturing process that could have contributed to the complaint.The dhr review confirms that the accepted was manufactured per the device master record.Based on the information provided, the most probable cause of the reported issues cannot be established due to lack of evidence.Since the investigation findings do not lead to a clear conclusion about the cause of the reported events, the investigation conclusion code selected was cause not established for this complaint.

Brand Name
LUMENIS MOSES 550 D\F\L
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
ADVANCED FIBER TOOLS GMBH
bornheimer str 4
mittweida 09468
GM   09468
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24491643
Report Number2124215-2026-11543
Device Sequence Number10681914
Product Code GEX
UDI-Device Identifier07290109143453
UDI-Public(01)07290109143453(17)280427(10)16432510
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1912-10
Device Catalogue Number1912-10
Device Lot Number0016432510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/16/2026
Date Device Manufactured10/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FIRST MOSES FIBER UPN: AC-10030120 & LOT: 16432510; FIRST MOSES FIBER UPN: AC-10030120 & LOT: 16432510; P120 CONSOLE UPN: GA-0006802 & SN: (B)(6); P120 CONSOLE UPN: GA-0006802 & SN: (B)(6); THIRD MOSES FIBER UPN: AC-10030120 & LOT: 16432510; THIRD MOSES FIBER UPN: AC-10030120 & LOT: 16432510
Patient SexMale